| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
12/08/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 42511401011 - articular surface fixed bearing posterior stabilized (ps) left 11 mm height - 62824309.42500606801 - femur cemented posterior stabilized (ps) standard left size 10 - 62855994.Report source: foreign country: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2021-00409, 3007963827-2021-00297.
Event or Problem Description
It was reported a patient underwent an initial knee arthroplasty.Subsequently, the patient was readmitted on the day of discharge after total knee surgery due to wound leakage.A pressure bandage was applied.After two days of observation, the wound dried and the patient was discharged.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Upon reassessment of the reported event, it was determined to be not reportable.The reported event resolved without intervention beyond conservative measures and no serious injury or wound dehiscence occurred.This would not be considered a reportable event.The initial report was forwarded in error and should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.